# SDR GTIA020139

- Difficulty date: March 1, 2002
- Submitted: April 5, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

TPA - FLT 638 - DURING TAKEOFF, CAPTAINS AIRSPEED JUMPED TO 110 KNOTS WITH NO FLAGS, F/O'S LESS THAN 80 KIAS.  ABORTED AT 80 KNOTS BRAKE TEMP 180 DEGREE.  PERFORMED TEST ON CAPTAINS AIRSPEED INDICATOR PER MM 34-13-01 PAGE 203.  TESTS GOOD.  PERFORMED PITOT TEST ON CAPTAINS AIRSPEED INDICATOR PER MM 34-13-02.  TESTS GOOD.  (M)
